I am 43 I had a hysterectomy 10 years ago and had one ovary removed . I have been on Premarin for 10 months it settled my night sweats and my burning . But my burning sensation has come back . I am now taking the 06.25 dose and it's not helping . What else can I try to relieve these problems .
No responses have yet been posted. Add your response to this question.
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Premarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2012 • 2 answers
Xeljanz - developed high BP, edema of total body,night sweats & night terrors, are these side effect
Posted 23 Jun 2013 • 2 answers
Menopausal Disorders - Hot flashes and night sweats driving me nuts! Am trying i-cool now for almost
Posted 20 Oct 2013 • 1 answer
Posted 21 Jan 2014 • 4 answers
Posted 18 hours ago • 0 answers